Two-dimensional systems

A simple proof of the cayley-hamilton theorem

George Antoniou, S. H. Mentzelopoulou, C. N. Manikopoulos

Research output: Contribution to journalArticleResearchpeer-review

Abstract

A simple proof of the Cayley-Hamilton theorem for the case of two-dimensional systems is presented. The proof is based on the recursive two-dimensional Leverrier-Faddeeva algorithm.

Original languageEnglish
Pages (from-to)225-228
Number of pages4
JournalInternational Journal of Systems Science
Volume22
Issue number1
DOIs
StatePublished - 1 Jan 1991

Fingerprint

Cayley-Hamilton theorem
Two-dimensional Systems

Cite this

Antoniou, George ; Mentzelopoulou, S. H. ; Manikopoulos, C. N. / Two-dimensional systems : A simple proof of the cayley-hamilton theorem. In: International Journal of Systems Science. 1991 ; Vol. 22, No. 1. pp. 225-228.
@article{209e0c1f08ff4590b905828735457f9d,
title = "Two-dimensional systems: A simple proof of the cayley-hamilton theorem",
abstract = "A simple proof of the Cayley-Hamilton theorem for the case of two-dimensional systems is presented. The proof is based on the recursive two-dimensional Leverrier-Faddeeva algorithm.",
author = "George Antoniou and Mentzelopoulou, {S. H.} and Manikopoulos, {C. N.}",
year = "1991",
month = "1",
day = "1",
doi = "10.1080/00207729108910603",
language = "English",
volume = "22",
pages = "225--228",
journal = "International Journal of Systems Science",
issn = "0020-7721",
publisher = "Taylor and Francis Ltd.",
number = "1",

}

Two-dimensional systems : A simple proof of the cayley-hamilton theorem. / Antoniou, George; Mentzelopoulou, S. H.; Manikopoulos, C. N.

In: International Journal of Systems Science, Vol. 22, No. 1, 01.01.1991, p. 225-228.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Two-dimensional systems

T2 - A simple proof of the cayley-hamilton theorem

AU - Antoniou, George

AU - Mentzelopoulou, S. H.

AU - Manikopoulos, C. N.

PY - 1991/1/1

Y1 - 1991/1/1

N2 - A simple proof of the Cayley-Hamilton theorem for the case of two-dimensional systems is presented. The proof is based on the recursive two-dimensional Leverrier-Faddeeva algorithm.

AB - A simple proof of the Cayley-Hamilton theorem for the case of two-dimensional systems is presented. The proof is based on the recursive two-dimensional Leverrier-Faddeeva algorithm.

UR - http://www.scopus.com/inward/record.url?scp=0025802387&partnerID=8YFLogxK

U2 - 10.1080/00207729108910603

DO - 10.1080/00207729108910603

M3 - Article

VL - 22

SP - 225

EP - 228

JO - International Journal of Systems Science

JF - International Journal of Systems Science

SN - 0020-7721

IS - 1

ER -